# SDR CALA2019082301418

- Difficulty date: August 22, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220602
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL FR68 AFT CORNER FITTING LOWER SURFACE CORRODED PER HAECO LCQ NR LP 9298568 GENERATED BY V061623 REMOVED AND REPLACED L2 DOOR AFT CORNER FITTING IAW A320 SRM 51- 72-11-001 PER HAECO LCQ NR LP 9298568 PERFORMED BY V915153 INSP BY LC-61
